Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 26, NWS Austin/San Antonio, TX

May 17, 2016Kerr County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 17, 2016, 11:57 PM CDT for Kerr County, Texas. It took effect at May 18, 2016, 2:56 AM CDT. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
May 17, 2016, 11:57 PM CDT (04:57 UTC)
In effect from
May 18, 2016, 2:56 AM CDT
Expired
May 18, 2016, 6:00 PM CDT
In force
15 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Kerr County, TX

The radar

The Laughlin AFB radar (KDFX), 128 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River at Hunt (HNTT2).

Action stage
10 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08165500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

574 
WGUS44 KEWX 180457
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1157 PM CDT TUE MAY 17 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Guadalupe River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC265-182257-
/O.NEW.KEWX.FL.W.0026.160518T0756Z-160518T2300Z/
/HNTT2.1.ER.160518T0756Z.160518T0800Z.160518T1100Z.NO/
1157 PM CDT TUE MAY 17 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Guadalupe River at Hunt.
* from late tonight to Wednesday evening...or until the warning is cancelled.
* At 11:31 PM Tuesday the stage was 9.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight and continue to 
  rise to near 10.1 feet by early tomorrow.The river will fall below flood stage
  by tomorrow morning.
* Impact...At 10.0 feet...Water extends into low areas of the flood plain..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 10.6 feet on May 24 
  2015.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Hunt               10   10    9.2   Wed 12 AM   9.8   8.3   8.2   8.2   8.1


&&

LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919


$$
1 follow-up statement
686 
WGUS84 KEWX 180824
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
324 AM CDT WED MAY 18 2016

...The flood warning is cancelled for the following rivers in Texas...

  Guadalupe River at Hunt Affecting Kerr County
  Guadalupe River At NB Below Comal Affecting Comal and Guadalupe Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC265-180854-
/O.CAN.KEWX.FL.W.0026.000000T0000Z-160518T2300Z/
/HNTT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
324 AM CDT WED MAY 18 2016

The flood warning is cancelled for
  the Guadalupe River at Hunt.
* At  2:15 AM Wednesday the stage was 8.9 feet.
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 9.6 feet. The river will 
  continue to fall. 
* Impact...At 10.0 feet...Water extends into low areas of the flood plain.

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Wed   Thu   Fri   Sat   Sun
  Hunt              10   10    8.9   Wed  2 AM   8.9   8.5   8.2   8.1   8.1


&&

LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919


$$

TXC091-187-180854-
/O.CAN.KEWX.FL.W.0028.000000T0000Z-160518T2004Z/
/GBCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
324 AM CDT WED MAY 18 2016

The flood warning is cancelled for
  the Guadalupe River At NB Below Comal.
* At  2:45 AM Wednesday the stage was 11.8 feet.
* Flood stage is 13.0 feet.
* Forecast...The river crested below flood stage at 12.0 feet. The river will 
  continue to fall. 
* Impact...At 13.0 feet...Minor lowland flooding extends into the flood plain 
  closing lowest roads and crossings near the river.

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Wed   Thu   Fri   Sat   Sun
  NB Below Comal    13   13   11.8   Wed  3 AM  11.1  10.4  10.3  10.3  10.3


&&

LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
      2952 9801 2959 9807             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 17, 6:55 PM CDT, 5 hours 2 minutes earlier.

Area forecast discussion, May 17, 6:55 PM CDT, 5 hours 2 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
655 PM CDT TUE MAY 17 2016

.AVIATION...
SAT is the last airport at MVFR. Still think they will lift
shortly as SSF is VFR. A line of thunderstorms is moving down from
the north. Think this convection will move into DRT by around 03z
and the I-35 airports by around 06z. Convection will drop category
to MVFR. CIGs will drop to IFR by around 10z or 12z. Improvement
to MVFR by around noon Wednesday.

&&

.PREV DISCUSSION... /ISSUED 616 PM CDT TUE MAY 17 2016/

MESOSCALE UPDATE...
Severe weather prospects continue to evolve through the late
afternoon and evening hours. Firstly, an outflow boundary has
progressed into the southern border of the CWA, which is farther
than originally anticipated. As a result...surface winds have been
light and out of the northeast generally with a turning to a more
easterly or slightly southeasterly as you approach the western
zones/areas. While instability is more than sufficient in the
Maverick/Zavala/Dimmit county area, the outflow boundary is south
of there and providing the focused surface based lifting in the
south.

Farther north, the Mexican supercell that has been going strong
for the last few hours has produced a vast anvil overhang over
the Rio Grande Plains which has limited surface temps even further
from warming to the 89-90 degree convective temperatures in that
area. Think window of opportunity for convection along the Rio
Grande Plains is waning quickly as a result. Primary area of new
development this evening should stay south of the CWA with the
boundary.

Farther north, convection firing near a triple point in the
northwest corner of Val Verde should temporarily delay the
progression of the severe cluster around the Ozona area. Then the
most likely scenario is a southeast push as the storms
conglomerate and develop outflow. The main threats will continue
to be very large hail and will evolve into a wind threat as the
line evolves and begins pushing southeast. Also...lapse rates and
instability in the -10 to -20 degree range will be conducive for
very dangerous lightning activity this evening as well.

Timing for storms to enter the Plateau counties will be in the
next 1-2 hours, for the Hill Country, 2-4 hours, and the I-35
corridor, 4-7 hours.

PREV DISCUSSION... /ISSUED 339 PM CDT TUE MAY 17 2016/

SHORT TERM (Tonight through Wednesday Night)...
Concerns in the short term will be monitoring the potential for
strong to severe thunderstorms across portions of south central
Texas this afternoon and evening. The latest model data has
trended farther westward with the higher severe chances as this
area has been able to heat up quicker than points eastward. This
along with upper lift coming in from the southwest should keep the
higher threat for severe weather generally west of a Llano to
Hallettsville line this afternoon and evening. The main severe
weather concerns will be large hail along with damaging winds.
Some locally heavy rainfall is also possible and this may result
in localized flooding, especially in areas with saturated soils.
Severe weather concerns will decrease by very early Wednesday
morning as a cold front slips south into the coastal plains and
westward into the Rio Grande. Winds should quickly shift back to a
more southeasterly direction by Wednesday afternoon along the Rio
Grande and this should aid in developing showers and
thunderstorms across the higher terrain west of the Rio Grande.
Steering flow should send some of this activity into the Rio
Grande plains and southern Edwards Plateau during the afternoon
and evening hours. We expect some of this activity to be severe,
especially during the late afternoon and evening hours. Large hail
and damaging winds will be the main concern, although locally
backed winds in the low-levels could increase the tornado threat
along the Rio Grande plains. By late Wednesday night, MCS
development is expected to take place over west Texas into the
Edwards Plateau.

LONG TERM (Thursday through Tuesday)...
The above mentioned MCS is expected to move eastward across west
central Texas into portions of the Hill Country on Thursday. For
now, it appears the models have shifted the better chance for
rainfall into areas along and east of the I-10 corridor. If the
MCS gets organized as expected, we could see a damaging wind
and hail concern. Locally heavy rainfall will definitely be a
concern with this system late Wednesday into Thursday. Rainfall
totals in some areas (mainly along and east of I-10) could reach
4 to 5 inches through Thursday. The MCS is then expected to move
east of the region by late Thursday evening.

Rain chances drop significantly on Friday as an upper level
trough axis translates east into the lower Mississippi river
valley. High pressure in the mid and upper levels will build
across Texas behind the departing trough. This should bring mostly
dry conditions Friday and Saturday, but we could still see some
isolated showers and thunderstorms develop in response to peak
heating and subtle upper disturbances in the southwesterly flow
aloft. On Sunday, the medium range models agree in showing the mid
and upper level ridge moving east of Texas as an upper trough
slowly deepens over the western U.S. Again, we can't completely
rule out some additional rainfall chances into early next week,
but we'll keep rain chances low at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              65  78  65  78  67 /  60  40  50  80  50
Austin Bergstrom Intl Airport  66  79  65  78  66 /  60  40  50  80  60
New Braunfels Muni Airport     67  79  66  79  66 /  60  40  50  80  50
Burnet Muni Airport            62  74  63  75  63 /  70  40  60  80  50
Del Rio Intl Airport           67  81  67  82  66 /  80  60  70  60  30
Georgetown Muni Airport        63  76  63  76  64 /  60  40  60  80  60
Hondo Muni Airport             68  81  67  80  66 /  80  40  60  70  40
San Marcos Muni Airport        66  79  65  78  66 /  60  40  50  80  50
La Grange - Fayette Regional   67  81  68  78  69 /  50  40  40  80  60
San Antonio Intl Airport       68  79  67  78  68 /  70  40  50  80  40
Stinson Muni Airport           69  82  68  81  68 /  70  40  50  80  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...05
Synoptic/Grids...TB3
Public Service/Data Collection...33
Hazardous weather outlook, May 17, 9:16 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
916 PM CDT TUE MAY 17 2016

TXZ171>173-183>194-202>209-217>225-228-190230-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
916 PM CDT TUE MAY 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR MUCH OF SOUTH
CENTRAL TEXAS THROUGH 1 AM TONIGHT. A CLUSTER OF STRONG TO SEVERE
STORMS WILL CONTINUE TO PUSH SOUTHWARD ACROSS THE EDWARDS PLATEAU
AND WEST OF THE I-35 CORRIDOR. LARGE HAIL AND DAMAGING WINDS ARE
THE PRIMARY THREATS BUT CANNOT RULE OUT A POSSIBLE TORNADO AS
WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A MARGINAL RISK FOR SEVERE WEATHER WEDNESDAY ACROSS ALL
OF SOUTH CENTRAL TEXAS. PERIODS OF STRONG TO SEVERE THUNDERSTORMS
ARE POSSIBLE WEDNESDAY AND THURSDAY. THE MAIN THREATS WILL BE
LARGE HAIL AND DAMAGING WIND GUSTS. THERE WILL ALSO BE A THREAT
FOR ISOLATED HEAVY DOWNPOURS OVER THE NEXT SEVERAL DAYS WITH THE
STRONGER STORMS. ANY OF THESE ISOLATED HEAVY DOWNPOURS COULD
PRODUCE A QUICK 1 TO 3 INCHES OF RAINFALL. RAINFALL TOTALS THROUGH
THURSDAY COULD EXCEED 4 TO 5 INCHES IN SOME LOCAL AREAS. WITH THE
SOILS ACROSS SOUTH CENTRAL TEXAS BECOMING SATURATED...FLASH
FLOODING AND RIVER FLOODING WILL BECOME A THREAT WEDNESDAY INTO
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER OR FLOODING
REPORTS TO THE NATIONAL WEATHER SERVICE.

TB3

In the hours before

Local storm report, May 17, 11:00 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1100 PM CDT TUE MAY 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     HAIL             CASTROVILLE             29.35N  98.87W
05/17/2016  M1.75 INCH       MEDINA             TX   PUBLIC

            GOLF BALL SIZED HAIL IN CASTROVILLE

&&

EVENT NUMBER EWX1600389

CVP
Local storm report, May 17, 11:06 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1106 PM CDT TUE MAY 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     HAIL             3 W CASTROVILLE         29.35N  98.92W
05/17/2016  M1.75 INCH       MEDINA             TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1600390

CVP
Local storm report, May 17, 11:08 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1108 PM CDT TUE MAY 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     HAIL             3 N HARPER              30.34N  99.25W
05/17/2016  M1.50 INCH       GILLESPIE          TX   TRAINED SPOTTER

0902 PM     HAIL             UTOPIA                  29.62N  99.53W
05/17/2016  M0.70 INCH       UVALDE             TX   PUBLIC

0917 PM     HAIL             1 S MEDINA              29.79N  99.25W
05/17/2016  M0.50 INCH       BANDERA            TX   COCORAHS

0935 PM     HAIL             3 NNW INGRAM            30.12N  99.25W
05/17/2016  M2.75 INCH       KERR               TX   TRAINED SPOTTER

0940 PM     HAIL             INGRAM                  30.08N  99.24W
05/17/2016  M3.00 INCH       KERR               TX   PUBLIC

0945 PM     HAIL             4 ENE INGRAM            30.10N  99.18W
05/17/2016  M1.75 INCH       KERR               TX   TRAINED SPOTTER

0951 PM     HAIL             4 N KERRVILLE           30.10N  99.14W
05/17/2016  M2.50 INCH       KERR               TX   PUBLIC

0957 PM     HEAVY RAIN       1 S MEDINA              29.79N  99.25W
05/17/2016  M2.08 INCH       BANDERA            TX   COCORAHS

            2.08 INCHES OF RAIN FELL IN 35 MINUTES

1000 PM     HAIL             5 N KERRVILLE           30.11N  99.14W
05/17/2016  M1.75 INCH       KERR               TX   BROADCAST MEDIA

1011 PM     HAIL             6 N HONDO               29.44N  99.16W
05/17/2016  M3.00 INCH       MEDINA             TX   PUBLIC

            CORRECTED HAIL SIZE AFTER RECEIVING PICTURE WITH
            HAILSTONE AGAINST A RULER. TEACUP SIZED HAIL 6 MILES
            NORTH OF HONDO.

1048 PM     HAIL             7 W CASTROVILLE         29.35N  98.99W
05/17/2016  M2.00 INCH       MEDINA             TX   TRAINED SPOTTER

1058 PM     HAIL             CASTROVILLE             29.35N  98.87W
05/17/2016  M1.75 INCH       MEDINA             TX   PUBLIC

            GOLF BALL SIZED HAIL IN CASTROVILLE

1104 PM     HAIL             3 W CASTROVILLE         29.35N  98.92W
05/17/2016  M1.75 INCH       MEDINA             TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1600378 EWX1600379 EWX1600380 EWX1600381 EWX1600383
EWX1600382 EWX1600384 EWX1600386 EWX1600385 EWX1600387 EWX1600388
EWX1600389 EWX1600390

CVP
Special weather statement, May 17, 11:30 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1130 PM CDT TUE MAY 17 2016

TXZ202-217-180515-
KINNEY TX-MAVERICK TX-
1130 PM CDT TUE MAY 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KINNEY AND NORTHERN
MAVERICK COUNTIES UNTIL 1215 AM CDT...

AT 1130 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTH OF QUEMADO...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRACKETTVILLE...SPOFFORD...QUEMADO...DARLING...ANACACHO...NORMANDY...
PALOMA...RADAR BASE AND LAUGHLIN AFB AUX FIELD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2888 10060 2889 10059 2889 10060 2890 10060
      2890 10063 2892 10064 2892 10063 2894 10065
      2900 10065 2909 10067 2940 10060 2928 10011
      2921 10011 2877 10024
TIME...MOT...LOC 0430Z 287DEG 25KT 2909 10058

LJH
Special weather statement, May 17, 11:51 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 PM CDT TUE MAY 17 2016

TXZ204-180530-
MEDINA TX-
1151 PM CDT TUE MAY 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MEDINA COUNTY UNTIL
1230 AM CDT...

AT 1150 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HONDO...MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HONDO...DEVINE...CASTROVILLE...LYTLE...NATALIA...LACOSTE...DUNLAY...PEARSON...
BADER...NOONAN...NEW FOUNTAIN...BIRY...QUIHI...RIO MEDINA AND YANCEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2916 9924 2943 9925 2951 9885 2927 9880
      2912 9880
TIME...MOT...LOC 0450Z 269DEG 16KT 2929 9914

MO
Local storm report, May 17, 11:55 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1155 PM CDT TUE MAY 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     HAIL             QUIHI                   29.39N  99.03W
05/17/2016  E1.50 INCH       MEDINA             TX   PUBLIC

            PING PONG BALL SIZED HAIL REPORTED IN THE TOWN OF
            QUIHI.

&&

EVENT NUMBER EWX1600391

TB3

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:26 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde79 min
May 17, 7:54 PM CDTSpecial Weather StatementEWXKerr81 min
May 17, 8:11 PM CDTSevere Thunderstorm WarningEWXEdwards, Gillespie, Kerr, Real64 min
May 17, 8:43 PM CDTSevere Thunderstorm WarningEWXVal Verde77 min
May 17, 8:45 PM CDTSevere Thunderstorm WarningEWXEdwards34 min
May 17, 8:51 PM CDTSpecial Weather StatementEWXBandera, Kerr, Uvalde39 min
May 17, 9:23 PM CDTSpecial Weather StatementEWXEdwards, Kerr, Real37 min
May 17, 9:29 PM CDTSevere Thunderstorm WarningEWXMedina46 min
May 17, 9:31 PM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real3 hr
May 17, 9:33 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr42 min
May 17, 9:47 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr58 min
May 17, 9:49 PM CDTSpecial Weather StatementEWXBandera41 min
May 17, 9:57 PM CDTAreal Flood WarningEWXBandera2 hr
May 17, 10:02 PM CDTFlash Flood WarningEWXBandera3 hr
May 17, 10:03 PM CDTAreal Flood AdvisoryEWXGillespie, Kerr3 hr
May 17, 10:04 PM CDTSpecial Weather StatementEWXVal Verde56 min
May 17, 10:14 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde46 min
May 17, 10:14 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Kendall, Medina61 min
May 17, 10:19 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde56 min
May 17, 10:25 PM CDTSpecial Weather StatementEWXBlanco, Kendall50 min
May 17, 10:37 PM CDTSevere Thunderstorm WarningEWXKendall, Kerr53 min
May 17, 10:40 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Val Verde50 min
May 17, 10:57 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina63 min
May 17, 11:05 PM CDTSevere Thunderstorm WarningEWXBexar, Blanco, Comal, Guadalupe, Kendall55 min
May 17, 11:08 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde35 min
May 17, 11:14 PM CDTSevere Thunderstorm WarningEWXMedina32 min
May 17, 11:24 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Kendall4 hr
May 17, 11:30 PM CDTSpecial Weather StatementEWXKinney45 min
May 17, 11:38 PM CDTSevere Thunderstorm WarningEWXBexar, Wilson52 min
May 17, 11:51 PM CDTSpecial Weather StatementEWXMedina39 min
May 18, 12:02 AM CDTSpecial Weather StatementEWXGuadalupe, Wilson58 min
May 18, 12:18 AM CDTSpecial Weather StatementEWXKinney, Maverick42 min
May 18, 12:23 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays, Wilson3 hr
May 18, 12:31 AM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe3 hr
May 18, 12:41 AM CDTSevere Thunderstorm WarningEWXDimmit, Kinney, Maverick, Zavala49 min
May 18, 12:50 AM CDTSpecial Weather StatementEWXGonzales, Guadalupe, Karnes, Wilson40 min
May 18, 1:22 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe8 hr
May 18, 1:22 AM CDTRiver Flood WarningEWXComal, Guadalupe14 hr
May 18, 1:26 AM CDTAreal Flood AdvisoryEWXGonzales, Guadalupe, Karnes, Wilson3 hr
May 18, 1:31 AM CDTSevere Thunderstorm WarningEWXDimmit, Frio, Zavala44 min
May 18, 1:59 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Karnes76 min
May 18, 2:06 AM CDTFlash Flood WarningEWXGonzales, Guadalupe3 hr
May 18, 2:15 AM CDTSpecial Weather StatementEWXDimmit45 min
May 18, 2:55 AM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Lavaca3 hr
May 18, 4:01 AM CDTSpecial Weather StatementEWXMaverick44 min
May 18, 5:55 AM CDTRiver Flood WarningEWXBexar26 hr
May 18, 7:23 AM CDTRiver Flood WarningEWXBexar, Wilson3 days
May 18, 2:41 PM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more27 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.